Illustration of a SARS-CoV-2 virion

Open Access research that responds to the COVID-19 pandemic...

Strathprints makes available scholarly Open Access content seeking to respond to the medical, scientific, economic and social emergencies arising from the COVID-19 pandemic. Researchers from across the Faculties of Science, Engineering, Business and the Humanities, Arts & Social Sciences (HaSS) are all contributing to improved human understanding of -- or solutions to -- the issues surrounding management of the pandemic and the post-pandemic recovery.

Explore COVID-19 related Open Access research. Or explore all of Strathclyde's Open Access research...

Browse by Journal or other publication

Group by: Publication Date | Item type | No Grouping
Jump to: 2019 | 2018 | 2017 | 2016 | 2015 | 2013 | 2010 | 2007
Number of items: 14.

2019

Cheon, Gi-Sang and Kitaev, Sergey and Kim, Jinha and Kim, Minki (2019) Word-representability of Toeplitz graphs. Discrete Applied Mathematics, 270. pp. 96-105. ISSN 0166-218X

Kitaev, Sergey and Potapov, Vladimir N. and Vajnovszki, Vincent (2019) On shortening u-cycles and u-words for permutations. Discrete Applied Mathematics, 260. pp. 203-213. ISSN 0166-218X

2018

Glen, Marc and Kitaev, Sergey and Pyatkin, Artem (2018) On the representation number of a crown graph. Discrete Applied Mathematics, 244. pp. 89-93. ISSN 0166-218X

2017

Collins, Andrew and Kitaev, Sergey and Lozin, Vadim V. (2017) New results on word-representable graphs. Discrete Applied Mathematics, 216 (Part 1). pp. 136-141. ISSN 0166-218X

2016

Illés, Tibor and Richárd, Molnár-Szipai (2016) Strongly polynomial primal monotonic build-up simplex algorithm for maximal flow problems. Discrete Applied Mathematics, 214. pp. 201-210. ISSN 0166-218X

Gao, Alice L L and Kitaev, Sergey and Zhang, Philip B. (2016) Pattern-avoiding alternating words. Discrete Applied Mathematics, 207. pp. 56-66. ISSN 0166-218X

Chen, Herman Z.Q. and Kitaev, Sergey and Sun, Brian Y. (2016) Word-representability of triangulations of grid-covered cylinder graphs. Discrete Applied Mathematics. ISSN 0166-218X (In Press)

Halldórsson, Magnús M. and Kitaev, Sergey and Pyatkin, Artem (2016) Semi-transitive orientations and word-representable graphs. Discrete Applied Mathematics, 201. pp. 164-171. ISSN 0166-218X

2015

Kitaev, Sergey and Remmel, Jeffrey (2015) (a,b)-rectangle patterns in permutations and words. Discrete Applied Mathematics, 186. pp. 128-146. ISSN 0166-218X

2013

Kitaev, Sergey and Salimov, Pavel and Severs, Christopher and Ulfarsson, Henning (2013) Restricted non-separable planar maps and some pattern avoiding permutations. Discrete Applied Mathematics, 161 (16-17). pp. 2514-2526. ISSN 0166-218X

Avgustinovich, Sergey and Kitaev, Sergey and Valyuzhenich, Alexander (2013) Avoidance of boxed mesh patterns on permutations. Discrete Applied Mathematics, 161 (1-2). pp. 43-51. ISSN 0166-218X

Estrada, Ernesto and Sanchez-Lirola, M.G. and de la Pena, Jose Antonio (2013) Hyperspherical embedding of graphs and networks in communicability spaces. Discrete Applied Mathematics, n/a (n/a). pp. 1-25.

2010

Avgustinovich, Sergey and Glen, Amy and Halldorsson, Bjarni and Kitaev, Sergey (2010) On shortest crucial words avoiding abelian powers. Discrete Applied Mathematics, 158 (6). pp. 605-607. ISSN 0166-218X

2007

Kitaev, Sergey (2007) Introduction to partially ordered patterns. Discrete Applied Mathematics, 155 (8). pp. 929-944. ISSN 0166-218X

This list was generated on Tue May 11 03:18:36 2021 BST.